Flat Ideals II.
Manuscripta mathematica, Tome 22 (1977), pp. 325-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__22_154499,
author = {W.V. Vasconcelos and Sarah Glaz},
title = {Flat {Ideals} {II.}},
journal = {Manuscripta mathematica},
pages = {325--342},
year = {1977},
volume = {22},
zbl = {0367.13002},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__22_154499/}
}
W.V. Vasconcelos; Sarah Glaz. Flat Ideals II.. Manuscripta mathematica, Tome 22 (1977), pp. 325-342. http://geodesic.mathdoc.fr/item/MM2_1977__22_154499/